Alert archive / Louisiana / Tornado Warnings in 2024
Tornado Warning 93, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Dec 26, 2024, 9:21 PM CST for Rapides Parish, Louisiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 26, 2024, 9:21 PM CST (03:21 UTC)
- Expired
- Dec 26, 2024, 9:45 PM CST
- In force
- 24 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Rapides Parish, LA
The radar
The Ft Polk radar (KPOE), 75 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 26, 6:09 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 3.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 289 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 853 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.8
The text
As transmitted.
681
WFUS54 KLCH 270321
TORLCH
LAC079-270345-
/O.NEW.KLCH.TO.W.0093.241227T0321Z-241227T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
921 PM CST Thu Dec 26 2024
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
Northeastern Rapides Parish in central Louisiana...
* Until 945 PM CST.
* At 921 PM CST, a severe thunderstorm capable of producing a tornado
was located over Alexandria, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Pineville, Kolin, Kingsville, Paradise, Tioga, Libuse, Alexandria,
and Ball around 925 PM CST.
Esler Regional Airport around 930 PM CST.
Holloway around 935 PM CST.
Deville around 940 PM CST.
This includes Interstate 49 between mile markers 76 and 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3147 9219 3147 9216 3146 9217 3145 9215
3143 9216 3141 9215 3139 9212 3137 9212
3133 9219 3133 9222 3131 9223 3118 9246
3128 9262 3143 9245 3148 9220
TIME...MOT...LOC 0321Z 229DEG 40KT 3127 9249
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$4 follow-up statements
336
WWUS54 KLCH 270328
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
928 PM CST Thu Dec 26 2024
LAC079-270345-
/O.CON.KLCH.TO.W.0093.000000T0000Z-241227T0345Z/
Rapides LA-
928 PM CST Thu Dec 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR
NORTHEASTERN RAPIDES PARISH...
At 927 PM CST, a severe thunderstorm capable of producing a tornado
was located over Alexandria, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Pineville, Kolin, Kingsville, Paradise, Tioga, Libuse, Esler
Regional Airport, and Ball around 935 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3147 9219 3147 9216 3146 9217 3145 9215
3143 9216 3141 9215 3139 9212 3137 9212
3133 9219 3133 9222 3131 9223 3119 9244
3134 9254 3143 9245 3148 9220
TIME...MOT...LOC 0327Z 228DEG 36KT 3130 9245
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$663
WWUS54 KLCH 270333
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
933 PM CST Thu Dec 26 2024
LAC079-270345-
/O.CON.KLCH.TO.W.0093.000000T0000Z-241227T0345Z/
Rapides LA-
933 PM CST Thu Dec 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR
NORTHEASTERN RAPIDES PARISH...
At 933 PM CST, a severe thunderstorm capable of producing a tornado
was located over Pineville, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Pineville, Paradise, Holloway, Libuse, Esler Regional Airport, and
Ball around 940 PM CST.
Deville around 945 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3147 9219 3147 9216 3146 9217 3145 9215
3143 9216 3141 9215 3139 9212 3137 9212
3133 9219 3133 9222 3131 9223 3119 9244
3134 9254 3143 9245 3148 9220
TIME...MOT...LOC 0333Z 230DEG 38KT 3132 9241
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$042
WWUS54 KLCH 270337
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
937 PM CST Thu Dec 26 2024
LAC079-270345-
/O.CON.KLCH.TO.W.0093.000000T0000Z-241227T0345Z/
Rapides LA-
937 PM CST Thu Dec 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR
NORTHEASTERN RAPIDES PARISH...
At 937 PM CST, a severe thunderstorm capable of producing a tornado
was located over Libuse, or near Pineville, moving northeast at 50
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Pineville, Holloway, Libuse, Esler Regional Airport, and Ball
around 940 PM CST.
Deville around 945 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3147 9219 3147 9216 3146 9217 3145 9215
3143 9216 3141 9215 3139 9212 3137 9212
3133 9219 3133 9222 3131 9223 3126 9233
3137 9245 3143 9245 3148 9220
TIME...MOT...LOC 0337Z 231DEG 45KT 3134 9236
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$382
WWUS54 KLCH 270342
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
942 PM CST Thu Dec 26 2024
LAC079-270352-
/O.EXP.KLCH.TO.W.0093.000000T0000Z-241227T0345Z/
Rapides LA-
942 PM CST Thu Dec 26 2024
...THE TORNADO WARNING FOR NORTHEASTERN RAPIDES PARISH WILL EXPIRE AT
945 PM CST...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 200 AM CST for central
Louisiana.
&&
LAT...LON 3147 9219 3147 9216 3146 9217 3145 9215
3143 9216 3141 9215 3139 9212 3137 9212
3133 9219 3133 9222 3131 9223 3126 9233
3137 9245 3143 9245 3148 9220
TIME...MOT...LOC 0342Z 229DEG 40KT 3136 9233
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Dec 26, 5:51 PM CST, 3 hours 30 minutes earlier.
Area forecast discussion, Dec 26, 5:51 PM CST, 3 hours 30 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 551 PM CST Thu Dec 26 2024 ...New AVIATION... .SHORT TERM... (Tonight through Saturday night) Issued at 300 PM CST Thu Dec 26 2024 Afternoon surface analysis shows low pressure near DFW, with a warm from extending SE towards Galveston Bay and a stationary front near the I-35 corridor. Aloft, a rather robust shortwave is noted in water vapor imagery over north TX, near the surface low. Along and east of these features widespread, robust convection is ongoing across east TX and west LA, and a Tornado Watch is currently ongoing for our SE TX counties through 7PM with eastward expansion of the watch possible over the next few hours. Now through sunset, convection will continue to expand in coverage and intensity across our SE TX counties. This area, excluding coastal SE TX, has been upgraded to an Enhanced Risk (level 3 of 5) for severe weather today/tonight (coastal SE TX is included in the Slight Risk (2 of 5). In addition, SPC has outlined our SE TX counties along and north of I-10 in an 30% hatched risk for tornadoes today, indication a more significant tornado risk is present across these areas and a strong tornado or two is possible. The risk for both tornadoes as well as damaging winds and hail will gradually come to an end for SE TX from west to east around the 7-10PM time frame as this convection continues to shift eastward along and ahead of an eastward moving low pressure system. For our Louisiana parishes, the threat for severe weather will begin to increase from west to east around roughly 5-6PM for areas near the Sabine, expanding east towards Lake Charles/Alexandria around 7-10PM, and then spreading across the I-49 corridor and lower Acadiana from 10PM and beyond. There is good agreement among CAMs guidance that this convection will begin to weaken and decrease in coverage as it moves further east, which is reflected in the SPC outlook. Areas west of Lafayette Parish are outlined in a Slight Risk (level 2 of 5), while Lafayette eastward is included in a Marginal Risk (level 1 of 5). The risks for both tornadoes and damaging winds will however, persist throughout the overnight period while the risk for hail is expected to decrease as this convection spreads into central/south central LA. By Friday morning, the severe weather risk will come to an end as the shortwave ejects to the NE. A second shortwave will then slide across the Ark-La-Tex tomorrow behind the departing shortwave however, this one looks to be much less robust as well as on a slightly more northward track. Therefore, tomorrow will bring a relative lull in convection before rain chances increase again at the start of the weekend. We may still see some isolated shower activity tomorrow, and a warm and muggy day is likely, but severe weather and heavy rain is not expected. Finally, Saturday brings our last round of convection and potential severe weather as the third and last in a line of mid level shortwaves ejects across the Ark-La-Tex. At the same time, another surface low takes shape across north TX with a trailing cold front that will move through the CWA Sat night. At this time, severe potential for Sat looks best to our NE however, the local area along and north of I-10 has been outlined in a Slight Risk, while our coastal counties/parishes are in the Marginal Risk. Still a bit early to nail down the details of this next event, but for now looks like rainfall/severe potential will increase by the afternoon and taper off overnight with the passing of the cold front. 17 && .LONG TERM... (Sunday through next Wednesday) Issued at 300 PM CST Thu Dec 26 2024 After several wet days, a dry pattern will commence on Sunday and continue through the end of the long term. High pressure briefly settles overhead on Sunday behind a departing cold front, bringing a short period of offshore flow and drier dewpoints for the second half of the weekend. Although highs will still warm into the lower 70s Sun afternoon, it will feel fairly pleasant as dewpoints drop into the upper 40s/lower 50s through the afternoon. High pressure departs Sun night with winds turning back to the south overnight. Moisture returns quickly through Monday with highs warming into the mid to upper 70s amid increasing dewpoints. New Years Eve brings a bit of a transitionary period away from warm and humid conditions back to a more seasonal pattern as we enter the New Year. A weak cold front will sweep through early Tues bringing an initial shot of shallow cooler/drier air. Highs warm into the mid 60s to low 70s Tues afternoon, while dewpoints slowly fall through the day. Early Wed, a secondary cold front swings through the area, followed by an upper level trough digging south across the lower MS Valley. This will bring a more significant shot of cooler and drier air throughout the column as we beginning 2025. Highs top out in the upper 50s to mid 60s on New Years Day, and in the mid to upper 60s on Thurs, while overnight lows fall into the 30s to low 40s both nights. At this time, neither of these front are expected to be accompanied by much, if any, convection. 17 && .AVIATION... (00Z TAFS) Issued at 550 PM CST Thu Dec 26 2024 Main issue this forecast period continues to be the likelihood of strong convection traversing ewd across the forecast area through tonight...with very low ceilings likely to develop with/behind the main line. Elevated srly winds will shift more wrly with the passage of the line, while also relaxing somewhat. VFR conditions are expected after daybreak for the wrn terminals, although MVFR ceilings are likely to linger for the Acadiana airports. 25 && .MARINE... Issued at 300 PM CST Thu Dec 26 2024 Showers and thunderstorms will spread west to east across the coastal waters from this evening through tomorrow morning as a trof axis shifts east across the Mississippi Valley. Some of these storms will be capable of producing torrential rainfall, frequent lightning, gusty winds. and rough seas. Behind the convection, areas of fog will likely redevelop along the coastal marine zones, and winds will shift more W/SW and relax. Tomorrow into Saturday active weather continues, with several more rounds of rain and a few thunderstorms likely. Dry weather finally returns by Sunday into much of next week. && .PRELIMINARY POINT TEMPS/POPS... AEX 56 73 55 73 / 100 0 30 60 LCH 60 74 61 74 / 90 10 30 60 LFT 64 76 63 76 / 70 40 30 60 BPT 58 74 61 78 / 90 0 30 50 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...None. GM...None. && SHORT TERM...17 LONG TERM....17 AVIATION...25
In the hours before
Local storm report, Dec 26, 7:24 PM CST, 1 hour 57 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
724 PM CST Thu Dec 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM Flash Flood 4 WSW Beaumont 30.07N 94.20W
12/26/2024 Jefferson TX Mesonet
stream gage shows water is over Landis
Drive.
&&Local storm report, Dec 26, 7:33 PM CST, 1 hour 48 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
733 PM CST Thu Dec 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM Flash Flood 2 SSE Beaumont 30.06N 94.12W
12/26/2024 Jefferson TX Mesonet
Local stream gage indicates water is
starting to go over the banks.
&&Special weather statement, Dec 26, 8:20 PM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Lake Charles LA
820 PM CST Thu Dec 26 2024
LAZ073-TXZ615-270245-
West Cameron LA-Lower Jefferson TX-
820 PM CST Thu Dec 26 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL JEFFERSON COUNTY THROUGH
845 PM CST...
At 819 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles southwest of La Belle, or 8 miles southeast of Hamshire, moving
east at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Groves, Sabine Pass, La Belle, Port Acres, Port Neches, Port Arthur,
and Nederland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 200 AM CST for southwestern
Louisiana...and southeastern Texas.
&&
LAT...LON 2966 9426 2983 9432 2999 9391 2992 9388
2986 9393 2983 9392 2983 9393 2985 9393
2983 9395 2982 9392 2980 9395 2981 9393
2979 9394 2977 9390 2980 9391 2982 9384
2973 9381 2973 9387 2972 9387
TIME...MOT...LOC 0219Z 267DEG 14KT 2977 9422
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Dec 26, 8:22 PM CST, 59 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
822 PM CST Thu Dec 26 2024
LAZ030-141-241-270245-
Southern Calcasieu LA-Beauregard LA-Northern Calcasieu LA-
822 PM CST Thu Dec 26 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BEAUREGARD AND
CENTRAL CALCASIEU PARISHES THROUGH 845 PM CST...
At 821 PM CST, Doppler radar was tracking a strong thunderstorm over
Edgerly, or near Vinton, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Westlake, Vinton, Buhler, Moss Bluff, Lebleu Settlement, Sulphur,
Gillis, Edgerly, Lake Charles, and Carlyss.
This includes the following highways...
Interstate 10 in Louisiana between mile markers 9 and 35.
Interstate 210 mile marker 1 and near mile marker 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 200 AM CST for southwestern
Louisiana.
&&
LAT...LON 3016 9357 3033 9363 3052 9315 3047 9313
3038 9313 3038 9310 3026 9305
TIME...MOT...LOC 0221Z 251DEG 34KT 3027 9352
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHLocal storm report, Dec 26, 9:05 PM CST, 16 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
905 PM CST Thu Dec 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM Tstm Wnd Dmg 2 SSE De Ridder 30.81N 93.28W
12/26/2024 Beauregard LA Fire Dept/Rescue
Picture of a tree blown onto a house causing
significant damage.
&&Local storm report, Dec 26, 9:12 PM CST, 9 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
912 PM CST Thu Dec 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM Flash Flood 9 NNE Sour Lake 30.26N 94.37W
12/26/2024 Hardin TX Mesonet
gage still shows water out of its banks, but
nearing crest.
&&The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 7:02 PM CST | Severe Thunderstorm Warning | LCH | Beauregard | 28 min |
| Dec 26, 7:17 PM CST | Flash Flood Warning | LCH | Beauregard, Vernon | 3 hr |
| Dec 26, 7:22 PM CST | Severe Thunderstorm Warning | LCH | Beauregard | 38 min |
| Dec 26, 8:22 PM CST | Special Weather Statement | LCH | Calcasieu | 23 min |
| Dec 26, 8:29 PM CST | Flash Flood Warning | LCH | Rapides, Vernon | 3 hr |
| Dec 26, 8:34 PM CST | Tornado Warning | LCH | Rapides, Vernon | 26 min |
| Dec 26, 8:38 PM CST | Tornado Warning | LCH | Rapides | 18 min |
| Dec 26, 8:58 PM CST | Tornado Warning | LCH | Rapides | 32 min |
| Dec 26, 9:19 PM CST | Flash Flood Warning | LCH | Rapides | 2 hr |
| Dec 26, 9:43 PM CST | Special Weather Statement | LCH | Rapides | 17 min |
| Dec 26, 9:44 PM CST | Special Marine Warning | LCH | 46 min | |
| Dec 26, 10:30 PM CST | Special Weather Statement | LCH | Jefferson Davis | 30 min |
| Dec 26, 11:11 PM CST | Special Weather Statement | LCH | Cameron | 34 min |
| Dec 27, 1:38 PM CST | Dense Fog Advisory | LCH | Acadia, Allen, Avoyelles, Beauregard, Calcasieu, Cameron and 10 more | 17 hr |
| Dec 27, 1:40 PM CST | Marine Dense Fog Advisory | LCH | 17 hr |
Nearby
Tornado Warnings in Louisiana, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.